# SDR DLM88081742

- Difficulty date: November 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 48,324 hours, 36,334 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING FOR LT WING I/B FLIGHT SPOILER TORSION BAR O/B SIDE STA XRS=233.  CRACKED FITTING FOR LT WING I/B FLIGHT SPOILER TORSION BAR WAS REPLACED IAW DRAWING 5923264.
